# SDR DL76L100679

- Difficulty date: March 1, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: 112T70101314
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT TEE CLIPS FOR UPPER LINK FITTING IAW SB 767-54-0080 FOUND TO HAVE INCORRECT EDGE DISTANCE, REPAIRED IAW ERA 480782-14AD.
